Conditions for the existence of a system of different set representatives
Matematičeskie zametki, Tome 32 (1982) no. 6, pp. 789-798
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1982_32_6_a3,
author = {L. L. Dyukova},
title = {Conditions for the existence of a system of different set representatives},
journal = {Matemati\v{c}eskie zametki},
pages = {789--798},
year = {1982},
volume = {32},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1982_32_6_a3/}
}
L. L. Dyukova. Conditions for the existence of a system of different set representatives. Matematičeskie zametki, Tome 32 (1982) no. 6, pp. 789-798. http://geodesic.mathdoc.fr/item/MZM_1982_32_6_a3/